# SDR CALA2025061605555

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,798 hours, 24,143 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM RAN THE QRH LANED WITH FLAPS 20 AFTER T/O DURING FLAP RETRACTION GOT LE ASSYM LIGHT AND EICAS ACFT ARRIVED AT GATE LE RETRACTED AND FLAPS AT 20 CONFIRMED PHYSICAL L/E ASYM. R SLAT = 25.96 DEG. L SLAT = 10.35 DEG. SLAT PDU = 9.51 DEGFOUND RIGHT SLAT TORQUE TUBE DISCONNECTED ABOVE # 2 ENGINE STRUT AT SUPPORT INSTALLATION (REF IPC 27-81-20-01) RE-CONNECTED TORQUE TUBE COUPLING AND PERFORMED OPERATIONAL TEST AS PER MM-27-81-20-424-015. VERIFIED ALL RII ITEMS HAVE BEEN C/W IAW MM 27-81-20-424-015 AND IPC 27-81-20-01, INCLUDING ALL TORQUES, SAFETIES, AND TESTA. REPLACED MISSING HARDWARE
